Title

A note on Hopf bifurcations in a delayed diffusive Lotka-Volterra predator-prey system

Document Type

Article

Department/Program

Mathematics

Journal Title

Computers & Mathematics with Applications

Pub Date

2011

Volume

62

Issue

5

First Page

2240

Abstract

The diffusive Lotka-Volterra predator-prey system with two delays is reconsidered here. The stability of the coexistence equilibrium and associated Hopf bifurcation are investigated by analyzing the characteristic equations, and our results complement earlier ones. We also obtain that in a special case, a Hopf bifurcation of spatial inhomogeneous periodic solutions occurs in the system. (C) 2011 Elsevier Ltd. All rights reserved.

DOI

10.1016/j.camwa.2011.07.011

This document is currently not available here.

Share

COinS